# SDR TWRA9826

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610FF
- Make and model: Boeing 747282B
- Aircraft serial: 20501
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE WITH COCKPIT EMERGENCY EXIT SWITCH IN OFF POSITION CABIN EXIT LIGHTS CAME ON ALSO IN ARMED POSITION.  REPAIRED SHORTED WIRE AT R3 DOOR, OPS CHECK OK AS PER 33-51-00.  (M)
